# SDR AALA20100518TUL02

- Difficulty date: May 18, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO SUPPORT WEB.  REPLACED INTERCOSTAL PER SRM 53-60-04-2R.
